Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Suggest medication to increase height

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
I want be incurs my height how it is passable………..? Please Advise
Posted Sat, 9 Nov 2013 in General Health
Answered by Dr. Raju A.T 20 hours later
Brief Answer:
Exercise is the only way.

Detailed Answer:

Thanks for your query.

Since you age is 23, by this time all of the cartilage in your bones would have fused and ossified. The chances of bone growth in terms of height is near impossible.

The only simple and safe way would be exercises. No medication or any technique would help in this regard.

Do not get misguided by false recommendations on the internet products.

Above answer was peer-reviewed by
Follow-up: Suggest medication to increase height 5 days later
I want increase by Bones height for that I will get any Medication ? Please Do needful (any way I want Increase my Height give any Tips )
Answered by Dr. Raju A.T 34 hours later
Brief Answer:
Its not possible

Detailed Answer:

There are no medications to improve height after 23 years.
Do not get misguided by internet adds, they are fake.

Exercise like pull ups can help to a small extent.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor